RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 951–954 (Mi dan30636)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On completeness of the system of eigenelements and adjoined elements of operators which are rational functions of a parameter

D. È. Allakhverdiev


Full text: PDF file (523 kB)

Bibliographic databases:
Presented: . . 
Received: 15.06.1964

Citation: D. È. Allakhverdiev, “On completeness of the system of eigenelements and adjoined elements of operators which are rational functions of a parameter”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 951–954

Citation in format AMSBIB
\Bibitem{All64}
\by D.~\`E.~Allakhverdiev
\paper On completeness of the system of eigenelements and adjoined elements of operators which are rational functions of a parameter
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 951--954
\mathnet{http://mi.mathnet.ru/dan30636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0169018}
\zmath{https://zbmath.org/?q=an:0138.08103}


Linking options:
  • http://mi.mathnet.ru/eng/dan30636
  • http://mi.mathnet.ru/eng/dan/v159/i5/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:31
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019